# SDR CA080325006

- Difficulty date: March 12, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna U206E
- Aircraft time: 10,120 hours
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 12127071
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BULKHEAD CRACK 1.25 IN LONG AT RT SIDE FROM LIGHTNING HOLE.  NEAR STAB ATTACH POINT. (TC NR 20080325006)
